# SDR FDEA200904041180

- Difficulty date: April 4, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 40,616 hours, 29,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574790
- Condition: Gouged
- Location: Bs 660 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA STA 660 S2L GOUGE ON SKIN NEXT TO UPPER INTERCOSTAL EXTENSION.  REPAIRED GOUGE ON INNER SKIN AT STA 660 STR 2L IAW FX P - F SRM STC SA1767SO AND SA1768SO FIG 1B SRM 53-30-3.  BLENDED GOUGE AND FOUND TO BE OUT OF   LIMITS IAW SRM 51-10-1. CUT OUT DAMAGED AREA AT MCD BS 680 S2L IAW SRM 51-10-1.  HFEC INSPECTED INTERNAL AND EXTERNAL CUTOUT IAW NDTM 51-00-00 FIG 23 PT6. NO DEFECTS NOTED.  FABRICATED DOUBLER, TRIPLER, & FILLER IAW SRM 53-30-2 FIG 1B.  LOCATED AND DRILLED DOUBLER, TRIPLER, AND FILLER IAW SRM 51-30-5 AND TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED PARTS IAW SRM 53-30-3.
